# SDR DALA2021070103605

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 14,697 hours, 1,807 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 REF AMDS CARD 1120-2034 STEP 2 APU OIL SPECIFICATION PLACARD. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. INSTALLED PLACARD REF TOPP 20-30-11 TABLE 5. (1858545)
